# SDR P5CA9600799

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANY MISSING AND PULLING THROUGH RIVETS ON NR 2 ENGINE EXHAUST SLEEVE.  REPLACED RIVETS PER BAC SRM 51-30-02.
